# SDR MALA976169

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51608002
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AC BUS ILLUMINATED UPON CLIMBOUT AFTER TAKEOFF.  QRH COMPLETED AND VERFIED CONDITION COULD NOT GET BACK ON LINE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE CLEANED CANNON PLUGS ON LEFT AC CONTACTOR BOX AND REPLACED LEFT AC GCU.  OPS CHECK GOOD.
